# SDR SWIA201440375

- Difficulty date: November 23, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 33,832 hours, 28,087 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Link
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR HAS A CHAFED  ATTACHMENT LINK.  BLENDED AND REPAIRED THE LT MLG DOOR CENTER ATTACHMENT LINK, IAW REO AND DWG.
